thank you for your post too. Yes it is very strange..because I was the only one on Erib until you both joined me... But I got used to chatting about it with you both. i see and chat to lots of lovely ladies when I go for my treatment, but none on Erib...actually many of them are on much nastier drugs, or are there for several hours. Yesterday there were a few men in there too.
yes, both of you have a peaceful weekend. Im meeting a sister of a very dear friend who died recently...tomorrow, she wants to keep in touch as we both miss her.
Everybody...have a nice weekendxx
Hi Sharon, lovely to hear from you. Yes, it is odd nothing came out when she tried..I think bottles have really good suction, a. Bit like the blood bottles..they too apparently have suction and I never realised..just thought the blood ran out..silly me.!
Havent read the other thread, but did they get a lot out in the hosp when you had this drain put in? Was thinking maybe the fluid has slowed down a bit in production.?
Are you now feeling a bit more peckish? I do hope so. Anyway not too much salt if you can manage that. Also, still good to drink load of water as that will flush out the kidneys and help with the blood situ.
Re the injections, I always thought id hate to have to inject myself, but now im much happier to have control of the needle! Once the district nurse has helped you to manage, you will have a little more freedom...I go away with my syringes, in fact I want to be able to go to Oz one day taking the syringes obviously, which I couldnt do if I depended on other people. My partner hasnt been shown how, but he did help when I broke my wrist....I needed him to hold the syringe whilst I pushed the fluid in as couldnt use my left hand!
do keep in touch, you are always in my thoughtsxx
Awww Moijan..maybe you'll get some new Erib buddies soon :-) Always here for you of course and am going to make appt with GP to see what he thinks about the numb knee in case I can stay on Erib after all p,us am gonna ask the onc.
scratch.. glad you are well enough to post. Strange nothing came out. I think the district nurse are an amazing service. I see one every week to flush my PICC and take bloods and she's really lovely.
hope you all have a lovely warm relaxing weekend ahead. Much love
Was sucking up the Eribulin again today( loving every second) looks like im all alne in the world on this treatment!
Wednsesday is D day!
Its really funny, because we all chat here, about worries when lying in the scanner....I dont usually worry, .....
but when I couldnt hold my breath long enough and they said..nothing is different...I thought...oh, what if now ive got lung mets and they are affecting my ability to hold my. Breath? , then..I thought what if. My liver. Has swollen up leaving less space to breathe in? Both unlikely but not impossible scenarios!
it just goes to show,just how the brain plays tricks on us and we have to worry, without the smallest bit of evidence.......?no wonder the new ladies get so very scared. I just started to go through some plans for the evening, in my head and the thoughts went away.
have a good few romantic days awayxxc
Hi Moijan, ooh sounds like you did well to handle the MRI with those tight straps. When will you get the results?
Had my MRI This pm. Went ok, but a little nerve wracking, apparently I moved( when I was convinced I wasnt moving) and then the chest straps were too tight and I found it hard to breathe in and hold my breath.
Then afterwards, my arm wouldnt stop bleeding! I never usually have problems!
the radiogs said, interestingly, that there has been a decision this week that from now on, every evening and every Saturday there will be MRI clinics...as the demand is so very high! Well, theres a thing!
Hi Helen, sorry to hear that..your onc sounds as if he is really looking at you as a whole...which is really nicexx
it may be, too that Eribulin could be revisited later if you needed to. And also Cape is an excelken drug, which will give you much more freedom....eg no canulas etcxx how I miss tnat freedom!
I am off for an MRI, to find out if Eribulin has done the trick for me......Tomorrow!
so fingers crossed, maybe I will be joining the 'unplugged' group??
love and hugs Helen
Sharon...very best of luck tomorrow. You are in my prayers and thoughtsxxxx
we are all thinking of you, you are so important to usxxx hope you feel better soon
Moijan, Sorry, I have no info on ciprofloxacin. Not familiar with it. I do take magnesium oxide, because of terrible muscle cramps. I had blood work and was low in it.
Hi SharonHelen/funnyface!! Sharon, ooh so you had the same drug? Well I rang the registrar yest and she said urine spec grew no bugs, so I could stop. Have a funny feeling in my tongue and fingers were pricking.
have done soook much research about this drug...Im interested in FunnyFaces comments on Ciprofloxatin, be ause the USA. Issued a black box warning about it! I have discovered why people sometimes have tendons go....the drug blocks an enzyme which is needed - needed to relax a muscle after excercisr. So the.muscle stays in tension...the tendon is what joins muscle to bone. The drug also. Changes cells in the tendon.....and sonetimes it snaps.
i. Have also read that magnesium is a healer,but wouldnt swallow it myself, *. might rub some oil in.
* as on chemo.
am going to just hope im not unluckyxxxx
Sharon, hope you get an earlier drain...love and hugs.
what are you eating now then?
Sharon, I'm glad you called. I understand you don't like the idea. I just want you to get some relief. We all have to accept so much change, and the new us! It is daunting! I'm sure most of us want to stomp our feet and scream I want me back! Useless so I'm just going to scream for ice cream! FF
My mother always swore by hot water to help with stomach pains I drink lots of it maybe it could help a little.